# SDR AALA201705309047

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 6,109 hours, 2,304 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BOTTLE READING LOW PRESSURE. SERVICED DOOR ASSIST BOTTLE IAW AMM 52-10-00.
